# SDR SIMA200207810

- Difficulty date: February 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING.  LEFT FLOORBEAM CORRODED AT FRAME 26.  REMOVED CORROSION, NDT AND RETREATED IAW EMB 145 GST-0714/02.  (M)
